Open Access
Translator Disclaimer
2014 Square-free values of f(p), f cubic
Harald Andrés Helfgott
Author Affiliations +
Acta Math. 213(1): 107-135 (2014). DOI: 10.1007/s11511-014-0117-2

Abstract

Let fZ[x], degf=3. Assume that f does not have repeated roots. Assume as well that, for every prime q, f(x)0 mod q2 has at least one solution in (Z/q2Z). Then, under these two necessary conditions, there are infinitely many primes p such that f(p) is square-free.

Citation

Download Citation

Harald Andrés Helfgott. "Square-free values of f(p), f cubic." Acta Math. 213 (1) 107 - 135, 2014. https://doi.org/10.1007/s11511-014-0117-2

Information

Received: 29 June 2012; Revised: 28 May 2013; Published: 2014
First available in Project Euclid: 30 January 2017

zbMATH: 1316.11084
MathSciNet: MR3261012
Digital Object Identifier: 10.1007/s11511-014-0117-2

Rights: 2014 © Institut Mittag-Leffler

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.213 • No. 1 • 2014
Back to Top